Alert archive / Louisiana / Flash Flood Warnings in 2009
Flash Flood Warning 46, NWS Lake Charles, LA
NWS Lake Charles, LA issued this flash flood warning at Dec 15, 2009, 4:32 AM CST for 5 parishes in Louisiana. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 15, 2009, 4:32 AM CST (10:32 UTC)
- Expired
- Dec 15, 2009, 10:30 AM CST
- In force
- 6 hr
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cameron Parish, LA, Iberia Parish, LA, Saint Martin Parish, LA, St. Mary Parish, LA, Vermilion Parish, LA
The radar
The Lake Charles radar (KLCH), 148 km from the middle of the area, began a volume at 10:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 15, 8:00 AM CST | FLASH FLOOD | Stephensville, LA | RELATIVE OF NWS EMPLOYEE REPORTS 1-2 INCHES OF WATER IN A COUPLE OF HOMES...AND 3 TO 4 INCHES OF WATER COVERING THE ROADWAY OFF OF STEPHENSVILLE ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 208 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 10.5 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1181 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 665 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KLCH 151032
FFWLCH
LAC023-045-099-101-113-151630-
/O.NEW.KLCH.FF.W.0046.091215T1032Z-091215T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
432 AM CST TUE DEC 15 2009
THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A
* FLASH FLOOD WARNING FOR...
IBERIA PARISH IN SOUTH CENTRAL LOUISIANA...
THIS INCLUDES THE CITIES OF...NEW IBERIA...JEANERETTE...AVERY
ISLAND...
SOUTHERN ST. MARTIN PARISH IN SOUTH CENTRAL LOUISIANA...
THIS INCLUDES THE CITY OF STEPHENSVILLE...
ST. MARY PARISH IN SOUTH CENTRAL LOUISIANA...
THIS INCLUDES THE CITIES OF...PATTERSON...MORGAN CITY...FRANKLIN...
CYPREMORT POINT...BURNS POINT...BERWICK...BAYOU VISTA...
SOUTHEASTERN CAMERON PARISH IN SOUTHWEST LOUISIANA...
THIS INCLUDES THE CITY OF ROCKEFELLER WILDLIFE RANGE...
SOUTHERN VERMILION PARISH IN SOUTHWEST LOUISIANA...
THIS INCLUDES THE CITIES OF...PECAN ISLAND...INTRACOASTAL CITY...
FORKED ISLAND...ABBEVILLE...
* UNTIL 1030 AM CST
* AT 425 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
WIDESPREAD SHOWERS AND THUNDERSTORMS CONTINUING TO TRAIN ACROSS
EXTREME SOUTHEASTERN CAMERON...SOUTHERN VERMILION...IBERIA...LOWER
ST. MARTIN AND ST. MARY PARISHES. THIS AREA HAS RECEIVED THREE TO
OVER SIX INCHES OF RAINFALL SINCE MONDAY. THE GROUND IS COMPLETELY
SATURATED. WITH NUMEROUS THUNDERSTORMS EXPECTED TO CONTINUE TRAINING
OVER THE SAME AREA...AN ADDITIONAL TWO TO FOUR INCHES OF RAINFALL IS
EXPECTED THIS MORNING.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LYDIA...
ERATH...DELCAMBRE...CHARENTON AND BALDWIN
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE AT
337-477-5285 EXTENSION 1.
LAT...LON 2945 9184 2959 9204 2967 9284 3026 9149
3012 9145 3004 9121 2963 9107 2948 9130
2952 9155 2974 9163 2977 9189 2980 9186
2983 9183 2972 9212 2967 9212 2957 9170
2949 9176 2942 9185
$$
DMLWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this flash flood warning went out at Dec 14, 11:52 PM CST, 4 hours 40 minutes earlier.
Area forecast discussion, Dec 14, 11:52 PM CST, 4 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1152 PM CST MON DEC 14 2009
.AVIATION...
AT THIS TIME...STORMS CONTINUE TO TRAIN INTO SOUTH CENTRAL
LOUISIANA THIS EVE MAINLY SOUTH OF LFT. A SCTD BAND OF LGHT SHWRS
IS FALLING ACRS SE TX AND SRN LA. CEILINGS AND BR/FG CONTS TO
BOUNCE AT ALL AVN SITES AND THIS WILL CONT WITH A DOWNWARD TREND
THRU THE OVERNIGHT HOURS AS WE REMAIN IN THE WARM SECTOR AHEAD OF
A COLD FRONT THAT WILL MOVE THRU TMRW MRNG. THIS WILL IMPROVE VSBY
BUT CEILING WILL REMAIN LOW. OVERNIGHT MAINLY IFR WX EXPECTED BUT
THERE WILL BE SOME BREAKS IN THE CONDITIONS MAIN IN SOUTH CENTRAL
LA AROUND THE RAIN WITH MVFR/IFR.
&&
.PREV DISCUSSION... /ISSUED 1021 PM CST MON DEC 14 2009/
UPDATE...
RATHER MESSY WEATHER EVENT UNFOLDING THIS EVENING WITH
THUNDERSTORMS...HEAVY RAIN AND DENSE FOG EXPECTED TONIGHT AHEAD OF
A COLD FRONT...AND STRONG NORTHERLY WINDS TO DEVELOP OVER THE
COASTAL WATERS BEHIND THE COLD FRONT ON TUESDAY.
FIRST...DENSE FOG HAS DEVELOPED ACRS PORTIONS OF SE TX THIS
EVENING WITH OBSERVATIONS AT KBPT AND KORG SHOWING VISIBILITIES OF
ONE QUARTER TO ONE HALF MILE. VISIBILITIES DROPPED BRIEFLY AT KLCH
A COUPLE OF HOURS AGO...BUT HAVE SINCE RISEN. HOWEVER...STILL
THINK THERE IS POTENTIAL FOR AREAS OF DENSE FOG TO DEVELOP ACRS SW
LA TONIGHT AS MET AND MAV GUIDANCE INDICATES THIS ALSO.
THUS...HAVE ISSUED A DENSE FOG ADVISORY FOR SE TX AND SW LA FOR
TONIGHT THROUGH 6 AM. THE COLD FRONT SHOULD PUSH THROUGH THE AREA
BY THIS TIME...AND EXPECT FOG TO DISSIPATE WITH THE FRONTAL
PASSAGE.
SECONDLY...A BAND OF SHOWERS AND THUNDERSTORMS MOVED THROUGH THE
AREA TODAY...WITH ONE TO THREE INCHES OF RAINFALL NOTED ACRS THE
AREA. THIS BAND CURRENTLY EXTENDS FROM NEAR BTR SW TOWARD THE
COAST NEAR PECAN ISLAND AND OVER THE NW GULF. THIS BAND HAS SHOWED
LITTLE EWRD PROGRESS THIS EVENING. THE HEAVIEST RAINFALL HAS BEEN
OFFSHORE...WEAKENING SOMEWHAT AS IT MOVES INLAND...BUT WITH THIS
ACTIVITY CONTINUING TO TRAIN OVER THIS AREA /WHERE NEARLY 10
INCHES OF RAIN FELL LAST WEEK/ THE POTENTIAL FOR FLASH FLOODING
REMAINS HIGH AND FLASH FLOOD WARNINGS ARE CURRENTLY BEING
EXTENDED.
PERIODS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE
OVERNIGHT HOURS AHEAD OF A COLD FRONT THAT IS CURRENTLY POISED
ACRS NRN LA INTO CNTRL TX...WITH SOME OVERRUNNING RAINS POSSIBLE
TUESDAY MORNING IN THE WAKE OF THE FRONT. THE FLASH FLOOD WATCH
REMAINS IN EFFECT THROUGH TUESDAY AFTN.
FOR THE MARINE ZONES...HAVE ALSO ISSUED A DENSE FOG ADVISORY FOR
THE COASTAL LAKES AND BAYS AS WELL AS COASTAL WATERS OUT TO 20 NM
AS WARM MOIST AIR OVERRIDES THE RELATIVELY COOLER WATERS. EXPECT
THE FOG TO DISSIPATE WITH THE PASSAGE OF THE COLD FRONT...WITH
STRONG NORTHERLY WINDS DEVELOPING. SMALL CRAFT ADVISORY CONDITIONS
ARE EXPECTED TO DEVELOP TUESDAY MORNING AND PERSIST THROUGH AT
LEAST WEDNESDAY MORNING.
PREV DISCUSSION... /ISSUED 420 PM CST MON DEC 14 2009/
DISCUSSION...RADAR STORM TOTAL PRECIP SHOWING RAINS OF 2 TO 3
INCHES ASSOCIATED WITH TRAINING CONVECTION ALONG A LINE FROM THE
JEFFERSON COUNTY COAST...TO THE LAKE CHARLES AREA AND FURTHER
NORTHEAST TO NEAR OPELOUSAS. WITH THE ONSET OF ACTIVITY WENT
AHEAD AND BUMPED UP THE BEGINNING TIME FOR OUR FLASH FLOOD WATCH
AND ON THE FLIP SIDE HAVE EXTENDED WATCH LATER IN THE DAY TUESDAY.
ADDITIONALLY EXTENDED WATCH INTO OUR NORTHEAST PARISHES OF CENTRAL
LOUISIANA. INITIAL THINKING WAS THAT HEAVY RAINS WOULD COME ALONG
WITH FRONTAL PASSAGE AND THAT MAY YET BE THE CASE. THUS A DEFINITE
CONCERN FOR FLOODING RAINS.
EXTENDED WATCH IN TIME WITH A SLIGHTLY SLOWER PROGRESSION OF
BOUNDARY. ALSO MODELS SHOWING SOME HEAVIER POST-FRONTAL RAINS
INTO TUESDAY. WARM FRONT RAPIDLY ADVANCING IN LATE THIS MORNING
AND THE INCREASING CONVECTION TOOK CARE OF AN EXTENDED FOG
PROBLEM...BUT COULD SEE REDEVELOPMENT BETWEEN RAINS OVERNIGHT. JUST
WORDED FORECAST WITH PATCHY FOG ALONG THE NEAR SHORE WATERS AND
INLAND.
EARLIER MODEL RUNS SUGGESTED AREA DRYING OUT FOR MID-WEEK BUT NOW
HAVE SEEN A COUPLE OF NEWER RUNS BY BOTH THE ECMWF AND GFS INDICATING
AT LEAST A POTENTIAL FOR RAINS THURSDAY PARTICULARLY ALONG AND
SOUTH OF THE INTERSTATE 10 CORRIDOR AND INTO THE COASTAL WATERS.
THIS ASSOCIATED WITH YET ANOTHER LOW DEVELOPING ALONG THE FRONT AS
IT STALLS OVER THE CENTRAL GULF.
MARINE...A COLD FRONT MOVING ACROSS THE NORTHWEST GULF TUESDAY WILL BE
FOLLOWED BY A STRONG OFFSHORE FLOW. NORTHERLY WINDS OF 20 TO 25 KNOTS
WITH HIGHER GUSTS WILL BUILD SEAS FROM 4 TO 6 FEET NEAR SHORE TO
6 TO 9 FEET OFFSHORE.
&&
.PRELIMINARY POINT TEMPS/POPS...
KLCH 58 61 42 58 41 / 80 70 10 10 10
KBPT 57 60 44 58 41 / 80 60 10 10 10
KAEX 51 56 38 58 39 / 80 60 10 10 10
KLFT 60 60 42 59 41 / 80 80 10 10 10
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR THE FOLLOWING
ZONES: ACADIA...ALLEN...AVOYELLES...CALCASIEU...CAMERON...
EVANGELINE...IBERIA...JEFFERSON DAVIS...LAFAYETTE...LOWER
ST. MARTIN...ST. LANDRY...ST. MARY...UPPER ST. MARTIN...
VERMILION.
DENSE FOG ADVISORY UNTIL 6 AM CST TUESDAY FOR THE FOLLOWING
ZONES: CALCASIEU...CAMERON...JEFFERSON DAVIS.
TX...FLASH FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR THE FOLLOWING
ZONES: JEFFERSON...ORANGE.
DENSE FOG ADVISORY UNTIL 6 AM CST TUESDAY FOR THE FOLLOWING
ZONES: JEFFERSON...ORANGE.
GM...SMALL CRAFT ADVISORY FROM 9 AM TUESDAY TO 9 AM CST WEDNESDAY FOR
THE FOLLOWING ZONES: CALCASIEU LAKE...COASTAL WATERS FROM
CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM...COASTAL WATERS
FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM...COASTAL
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY,
LA OUT 20 NM...SABINE LAKE...VERMILION BAY...WATERS FROM
CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60
NM...WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA
EXTENDING FROM 20 NM TO 60 NM...WATERS FROM LOWER
ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM
20 NM TO 60 NM.
DENSE FOG ADVISORY UNTIL 9 AM CST TUESDAY FOR THE FOLLOWING
ZONES: CALCASIEU LAKE...COASTAL WATERS FROM CAMERON, LA TO
HIGH ISLAND, TX OUT 20 NM...COASTAL WATERS FROM
INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM...COASTAL WATERS
FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT
20 NM...SABINE LAKE...VERMILION BAY.
&&Hazardous weather outlook, Dec 14, 6:34 AM CST, 21 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 634 AM CST MON DEC 14 2009 LAZ027>033-041>045-051>055-TXZ180>182-201-215-216-151245- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- CAMERON-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-TYLER-JASPER- NEWTON-HARDIN-JEFFERSON-ORANGE- 634 AM CST MON DEC 14 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT A DENSE FOG ADVISORY IS IN EFFECT THROUGH MID MORNING. WIDESPREAD FOG...REDUCING VISIBILITY TO LESS THAN ONE QUARTER OF A MILE AT TIMES...WILL CONTINUE ACROSS THE AREA THROUGH MID MORNING. THE FOG IS EXPECTED TO LIFT AFTER A FEW HOURS OF DAYTIME HEATING. DENSE FOG IS LIKELY TO RETURN TO A GOOD PART OF THE AREA AGAIN TONIGHT. COVERAGE OF SHOWERS WILL BE ON THE INCREASE TODAY IN ADVANCE OF A COLD FRONT THAT IS FORECAST TO MOVE THROUGH THE AREA ON TUESDAY. TWO DAY RAINFALL TOTALS FROM TODAY THROUGH TUESDAY AFTERNOON ARE EXPECTED TO RANGE FROM 1 TO 3 INCHES...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. THE HEAVIEST RAIN IS EXPECTED TO OCCUR LATE TONIGHT THROUGH NOON TUESDAY AS THE FRONT NEARS AND MOVES THROUGH THE AREA. A FLOOD WATCH IS IN EFFECT TONIGHT THROUGH TUESDAY MORNING GENERALLY ALONG AND SOUTH OF THE INTERSTATE 10 CORRIDOR...WHERE THE HIGHEST RAINFALL TOTALS ARE EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY RAINFALL FROM MONDAY NIGHT WILL CONTINUE INTO TUESDAY MORNING AS THE COLD FRONT PROGRESSES THROUGH THE AREA. THE HEAVIEST RAINFALL IS LIKELY TO OCCUR TUESDAY MORNING...ESPECIALLY OVER PARTS OF SOUTH CENTRAL LOUISIANA...WHERE THE RISK OF FLOODING WILL BE GREATEST. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION MAY BE REQUESTED TO MONITOR POTENTIAL FLOODING TONIGHT INTO TUESDAY. PLEASE RELAY ANY REPORTS OF STREET FLOODING OR FLASH FLOODING TO THE NATIONAL WEATHER SERVICE OR LOCAL LAW ENFORCEMENT. GMZ430-432-435-450-452-455-470-472-475-151245- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM- 634 AM CST MON DEC 14 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT AREAS OF FOG...DENSE AT TIMES...WILL CONTINUE TO AFFECT THE GULF WATERS TODAY AND TONIGHT. A DENSE FOG ADVISORY IS IN EFFECT UNTIL NOON TODAY FOR THE NEARSHORE WATERS...AND COASTAL LAKES AND BAYS. AN EXTENSION IN TIME OR EXPANSION IN AREA MAY BE REQUIRED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A COLD FRONT WILL MOVE THROUGH THE GULF WATERS ON TUESDAY...WHICH IS EXPECTED TO BRING AN END TO ANY FOG. HOWEVER...STRONG NORTH WINDS...GUSTING NEAR GALE FORCE BEYOND 20 NM...AND ROUGH SEAS WILL LIKELY REQUIRE A SMALL CRAFT ADVISORY AND/OR A GALE WARNING. .SPOTTER INFORMATION STATEMENT... MARINE INTERESTS SHOULD USE CAUTION THIS MORNING AND BE ALERT FOR ABRUPT CHANGES IN VISIBILITY. 13
In the hours before
Local storm report, Dec 15, 1:08 AM CST, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
108 AM CST TUE DEC 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM FLASH FLOOD LAKE CHARLES 30.21N 93.20W
12/14/2009 CALCASIEU LA PUBLIC
WIFE OF OFF DUTY NWS EMPLOYEE TOOK PICTURES OF STREET
FLOODING ON EAST PRIEN LAKE RD...LOUISIANA AVE NEAR THE
I-210 UNDERPASS...AND ENTERPRISE BLVD. SOME VEHICLES WERE
STALLED IN THE FLOOD WATER.
&&
13The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 14, 9:14 PM CST | Marine Dense Fog Advisory | LCH | 12 hr | |
| Dec 14, 9:35 PM CST | Dense Fog Advisory | LCH | 8 hr | |
| Dec 14, 10:19 PM CST | Flash Flood Warning | LCH | Iberia, Lafayette, Saint Landry, Saint Martin, St. Mary, Vermilion | 6 hr |
| Dec 15, 1:38 AM CST | Severe Thunderstorm Warning | LCH | Cameron, Vermilion | 25 min |
| Dec 15, 2:07 AM CST | Severe Thunderstorm Warning | LCH | Iberia, Saint Martin, St. Mary | 23 min |
| Dec 15, 2:30 AM CST | Severe Thunderstorm Warning | LCH | Saint Martin, St. Mary | 35 min |
| Dec 15, 2:43 AM CST | Flash Flood Warning | LCH | Rapides, Vernon | 4 hr |
| Dec 15, 9:04 AM CST | Severe Thunderstorm Warning | LCH | Beauregard, Calcasieu | 41 min |
| Dec 15, 9:29 AM CST | River Flood Warning | LCH | Calcasieu | 71 hr |
| Dec 15, 9:29 AM CST | River Flood Warning | LCH | Acadia, Jefferson Davis | 7 days |
| Dec 15, 9:29 AM CST | River Flood Warning | LCH | Lafayette, Vermilion | 32 hr |
| Dec 15, 9:29 AM CST | River Flood Warning | LCH | Vernon | 35 hr |
| Dec 15, 10:11 AM CST | Areal Flood Warning | LCH | Iberia, Lafayette, Saint Martin, St. Mary | 12 hr |
Nearby
Flash Flood Warnings in Louisiana, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.